Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 92, NWS Milwaukee, WI

June 11, 2005Iowa County, Lafayette County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 11, 2005, 8:44 PM CDT for Iowa County, Lafayette County, Wisconsin. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2005, 8:44 PM CDT (01:44 UTC)
Expired
Jun 11, 2005, 9:10 PM CDT
In force
26 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Iowa County, WI, Lafayette County, WI

The radar

The Milwaukee radar (KMKX), 125 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.7 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2005-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1259 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2005-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1259 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1307 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 120144
SVRMKX
WIC049-065-120215-
/O.NEW.KMKX.SV.W.0092.050612T0144Z-050612T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
844 PM CDT SAT JUN 11 2005

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  IOWA COUNTY IN SOUTH CENTRAL WISCONSIN
  LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 915 PM CDT

* AT 839 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR DARLINGTON...AND
  MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ARGYLE AROUND 850 PM CDT...
  MINERAL POINT AROUND 855 PM CDT...
  BLANCHARDVILLE AROUND 900 PM CDT...
  DODGEVILLE AROUND 905 PM CDT...

LAT...LON 4261 9028 4253 8999 4271 8984 4306 8984
      4307 9013

$$

DAVIS
2 follow-up statements
000 
WWUS53 KMKX 120154
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
853 PM CDT SAT JUN 11 2005

WIC049-065-120215-
/O.CON.KMKX.SV.W.0092.000000T0000Z-050612T0215Z/
IOWA-LAFAYETTE-
853 PM CDT SAT JUN 11 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 915 PM CDT FOR
LAFAYETTE AND IOWA COUNTIES...

AT 852 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 6 MILES NORTH OF
LAMONT...OR ABOUT 9 MILES NORTHEAST OF DARLINGTON...MOVING NORTHEAST
AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BLANCHARDVILLE BY 900 PM CDT...
  HOLLANDALE BY 905 PM CDT...
  8 MILES SOUTHEAST OF RIDGEWAY BY 910 PM CDT...
  BARNEVELD BY 915 PM CDT...

NO SEVERE WEATHER REPORTS HAVE BEEN RECEIVED AT THIS TIME. 

LAT...LON 4261 9028 4253 8999 4271 8984 4306 8984
      4307 9013

$$
DAVIS
000 
WWUS53 KMKX 120210
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
908 PM CDT SAT JUN 11 2005

WIC049-065-120218-
/O.CAN.KMKX.SV.W.0092.000000T0000Z-050612T0215Z/
IOWA-LAFAYETTE-
908 PM CDT SAT JUN 11 2005

...THE SEVERE THUNDERSTORM WARNING FOR LAFAYETTE AND IOWA COUNTIES IS
CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS 
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED. 

THESE STORMS WILL CONTINUE TO MOVE NORTH AT NEARLY 40 
MPH...PRODUCING GUSTY WINDS TO 35 MPH AND A BRIEF PERIOD OF 
TORRENTIAL RAINFALL. 

LAT...LON 4261 9028 4253 8999 4271 8984 4306 8984
      4307 9013

$$

DAVIS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:25 PM CDT, 5 hours 19 minutes earlier.

Area forecast discussion, Jun 11, 3:25 PM CDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 PM CDT SAT JUN 11 2005

.DISCUSSION...FORECAST CONCERN ON CONTINUING PRECIP THREAT THROUGH
SHORT TERM PERIOD.  MUCAPES OF 3500 J/KG INTERACTING WITH LOBE OF
SHORT WAVE VORTICITY TO PRODUCE BROKEN LINE OF CONVECTION FROM
NORTHWEST WISCONSIN INTO NRN IL.  CONVECTION AIDED SYNOPTICALLY BY
RIGHT ENTRANCE RGN OF 300MB JET.  ALSO NOTED 50KT 700MB WIND ON
CENTRAL IA WIND PROFILER EARLIER ALSO HELPING TO FUEL CONVECTION.
FORCING DMSHS LATER IN THE EVENING BUT SOME INCREASE IN LAYER
DIFFERENTIAL DIVERGENCE LATER TONIGHT ACROSS SOUTH CENTRAL
WISCONSIN.  ALSO WATER VAPOR IMAGERY HINTING AT WEAK CIRCULATION IN
ERN KS WHICH MAY PUSH INTO SRN WI LATER TNGT.  HENCE WL CONT LOW
POPS FOR AFT MIDNIGHT HOURS.

MID LEVEL RIDGING AHEAD OF ARLENE EXPCD TO SPREAD ACRS SRN WI ON
SUN.  HWVR DEWPTS LKLY TO RMN IN THE MID 60S TO LWR 70S WITH AT
LEAST PARTIAL SUNSHINE.  CAPE NOT EXPECTED TO BE AS STRONG AS
TODAY...HWVR WITH LINGERIN WEAK BOUNDARY IN AREA...WL NEED TO CONT
LOW POPS IN THE AFTN AND EVE.  LAKE BREEZE ALSO ONCE AGAIN LKLY TO
DVLP.  QUITE A BIT OF DIFFERENCE BTWN SHORT TERM GUIDANCE IN TRACK
OF ARLENE SUN NGT AND MON.  NAM FARTHEST WEST WHILE UKMO...GFS AND
EVEN NGM TAKING MORE NE TRACK TWD MI. WITH UPSTREAM CLOSED LOW STILL
MORE NEUTRAL...LEANING TWD MORE NELY TRAACK INTO CNTRL GREAT LAKES.
TOO BAD AS WSPRD RAINFALL COULD BE USED ACRS CWA.  HENCE WL CONT
WITH MID LEVEL POPS FOR PRECIP MON AND MON EVE WHEN BEST SYNOPTIC
SCALE FORCING ASSOCD WITH CLOSED LOW SPREADS INTO AREA.  STRONGEST
LAYER DIFFERENTIAL DIVERGENCE AT THIS TIME.  DRIER...MORE STABLE
CONDITIONS SURGE IN MON NGT AND TUE.

EXTENDED GUIDANCE INCLUDING UKMO...ECMWF AND CANADIAN IN GOOD
AGREEMENT ON CLOSED LOW CIRCULATION MOVING THRU WESTERN GREAT LAKES
AROUND MID WEEK TIME FRAME...HWVR PREFER SLIGHTLY SLOWER CANADIAN
AND UKMO SOLUTIONS.  CLOSED LOW FOLLOWED BY BLOCKING RIDGE SCENARIO
FOR LATER NEXT WEEK INTO THE WEEKEND WITH SEASONAL TO SLIGHTLY BELOW
SEASONAL TEMPS IN COOLER NE FLOW.  ENSEMBLE SHOWING SOME VARIABILITY
IN MEMBERS EARLY IN PERIOD BUT STILL OVERALL AGREEMENT IN GENERAL
PATTERN DESCRIBED ABOVE.  HENCE WL CONT WITH -SHRA THREAT ON WED AND
HOLD OFF ON INTRODUCING ANY PRECIP AT THIS POINT FOR WED NGT AND THU
AS GFS TRYING TO ROTATE SHORT WAVE TROF AROUND DEPARTING CLOSED LOW.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

MBK
Hazardous weather outlook, Jun 11, 7:00 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
700 PM CDT SAT JUN 11 2005

WIZ046-047-051-052-056>060-062>072-121000-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
700 PM CDT SAT JUN 11 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. THE MAIN
THREATS ARE DAMAGING WINDS AND LARGE HAIL...HOWEVER THE SEVERE
WEATHER RISK HAS BEEN DIMINISHING SINCE LATE AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY...AND A SLIGHT RISK OF
SEVERE THUNDERSTORMS MONDAY. THE MAIN THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS. SOME OF THE STORMS WILL PRODUCE BRIEF HEAVY
RAINS...ESPECIALLY MONDAY. THUNDERSTORMS WILL BE POSSIBLE TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL MOST LIKELY NOT BE NEEDED.

&&

DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE
WEB-PAGE...WEATHER.GOV/MILWAUKEE     /LOWER CASE/

LMZ643>646-665-121000-
SHEBOYGAN WI TO WINTHROP HARBOR ILLINOIS
700 PM CDT SAT JUN 11 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WISCONSIN NEARSHORE WATERS
OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT...HOWEVER THE
SEVERE WEATHER RISK HAS BEEN DIMINISHING SINCE LATE AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY...AND A SLIGHT RISK OF
SEVERE THUNDERSTORMS MONDAY. THE MAIN THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS. SOME OF THE STORMS WILL PRODUCE BRIEF HEAVY
RAINS...ESPECIALLY MONDAY. THUNDERSTORMS WILL BE POSSIBLE TUESDAY.

&&

DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE
WEB-PAGE...WEATHER.GOV/MILWAUKEE     /LOWER CASE/

MBK

In the hours before

Special weather statement, Jun 11, 4:23 PM CDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
423 PM CDT SAT JUN 11 2005

WIZ046-047-051-052-056>060-062>072-112215-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
423 PM CDT SAT JUN 11 2005

...SEVERE THUNDERSTORM WATCH UNTIL 7 PM FOR SOUTH CENTRAL WISCONSIN
AND DODGE...JEFFERSON...WALWORTH AND ROCK COUNTIES IN SOUTHEAST
WISCONSIN...

...SEVERE THUNDERSTORM WATCH UNTIL 11 PM FOR THE REMAINDER OF
SOUTHEAST WISCONSIN...

THUNDERSTORMS CONTINUE TO DEVELOP ACROSS SOUTHERN WISCONSIN LATE
THIS AFTERNOON. IN GENERAL...THESE STORMS REMAIN WIDELY SCATTERED.

THERE ARE SMALL CLUSTERS OF STORMS MOVING THROUGH NORTHERN MARQUETTE
AND GREEN LAKE COUNTIES...ALSO MOVING INTO SOUTHERN GREEN COUNTY AND
ANOTHER AREA MOVING INTO KENOSHA...RACINE AND MILWAUKEE COUNTIES.
ALL OF THIS ACTIVITY IS MOVING TO THE NORTH NORTHEAST AT AROUND 20
MPH.

THESE STORMS HAVE BEEN STRUGGLING TO REACH SEVERE LEVELS...BUT THE
POTENTIAL FOR SEVERE WEATHER SHOULD INCREASE INTO THE EARLY EVENING
HOURS.

LARGE HAIL FROM 3/4 OF AN INCH TO 2 INCHES...AND SEVERE DAMAGING
WINDS FROM 58 MPH TO 70 MPH ARE POSSIBLE IF THESE STORM BECOME
SEVERE. THESE STORMS WILL ALSO PRODUCE TORRENTIAL RAINFALL. SOME
LOCALIZED FLOODING IS POSSIBLE...ESPECIALLY IN URBAN AREAS.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
SEVERE WEATHER WARNINGS OR UPDATES.

DAVIS
Local storm report, Jun 11, 5:02 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
502 PM CDT SAT JUN 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     8 S HARTFORD            43.21N 88.39W
06/11/2005                   WASHINGTON         WI   LAW ENFORCEMENT

            TREE DOWN AT THE INTERSECTION OF HWY Q AND HWY K IN THE
            TOWN OF ERIN

&&

EK
Special weather statement, Jun 11, 5:13 PM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
513 PM CDT SAT JUN 11 2005

WIZ046-047-051-052-056>060-062>072-112300-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
513 PM CDT SAT JUN 11 2005

...SEVERE THUNDERSTORM WATCH UNTIL 7 PM FOR SOUTH CENTRAL WISCONSIN
AND DODGE...JEFFERSON...WALWORTH AND ROCK COUNTIES IN SOUTHEAST
WISCONSIN...

...SEVERE THUNDERSTORM WATCH UNTIL 11 PM FOR THE REMAINDER OF
SOUTHEAST WISCONSIN...

THUNDERSTORMS CONTINUE TO DEVELOP ACROSS SOUTHERN WISCONSIN LATE
THIS AFTERNOON. IN GENERAL...THESE STORMS REMAIN WIDELY SCATTERED.
NO SEVERE WEATHER HAS BEEN REPORTED.

THERE ARE A FEW STORMS MOVING THROUGH LAFAYETTE AND GREEN COUNTIES...
AND ALSO MOVING THROUGH EASTERN WASHINGTON...SHEBOYGAN AND FOND DU
LAC COUNTIES. ALL OF THIS ACTIVITY IS MOVING TO THE NORTH NORTHEAST
AT AROUND 20 MPH. A STRONG THUNDERSTORM LOCATED IN THE NORTHERN
ILLINOIS COUNTY OF STEPHENSON...WILL BE MOVING INTO SOUTHEAST GREEN
COUNTY BY 545 PM...NEAR THE TOWN OF JUDA.

THESE STORMS CONTINUE TO HAVE A VERY HARD TIME REACHING SEVERE
LEVELS.

LARGE HAIL FROM 3/4 OF AN INCH TO 1 1/2 INCHES...AND SEVERE DAMAGING
WINDS FROM 58 MPH TO 70 MPH ARE POSSIBLE IF THESE STORM BECOME
SEVERE. THESE STORMS WILL ALSO PRODUCE TORRENTIAL RAINFALL. SOME
LOCALIZED FLOODING IS POSSIBLE...ESPECIALLY IN URBAN AREAS.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
SEVERE WEATHER WARNINGS OR UPDATES.

DAVIS
Special weather statement, Jun 11, 5:50 PM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
550 PM CDT SAT JUN 11 2005

WIZ046-047-051-052-056>060-062>072-112345-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
550 PM CDT SAT JUN 11 2005

...SEVERE THUNDERSTORM WATCH UNTIL 7 PM FOR SOUTH CENTRAL WISCONSIN
AND DODGE...JEFFERSON...WALWORTH AND ROCK COUNTIES IN SOUTHEAST
WISCONSIN...

...SEVERE THUNDERSTORM WATCH UNTIL 11 PM FOR THE REMAINDER OF
SOUTHEAST WISCONSIN...

THERE HAS BEEN AN OVERALL DECREASE IN THE COVERAGE OF THUNDERSTORMS
ACROSS SOUTHERN WISCONSIN DURING THE PAST HOUR. HOWEVER...A
SMALL CLUSTER OF STRONG THUNDERSTORMS OVER NORTHERN ILLINOIS
CONTINUES TO TRACK NORTHEAST INTO FAR SOUTHEAST GREEN COUNTY AND
SOUTHWEST ROCK COUNTY. THEY ARE MOVING NORTH NORTHEAST AT 20 MPH.

THESE STORMS ARE SHOWING SOME OF THE BEST ORGANIZATION OF TODAYS
ACTIVITY...THOUGH THEY REMAIN BELOW SEVERE LEVELS AT THIS TIME.
AREAS AROUND BRODHEAD AND SOUTHEAST OF JUDA IN GREEN COUNTY AS WELL
AS AREAS TO SOUTHWEST OF ORFORDVILLE IN ROCK COUNTY CAN EXPECT
STRONG THUNDERSTORMS BEFORE 630 PM.

LARGE HAIL FROM 3/4 OF AN INCH TO 1 1/2 INCHES...AND SEVERE DAMAGING
WINDS FROM 58 MPH TO 70 MPH ARE POSSIBLE IF THESE STORM BECOME
SEVERE. TORRENTIAL RAINFALL IS ALSO POSSIBLE WITH SOME LOCALIZED
FLOODING POSSIBLE...ESPECIALLY IN URBAN AREAS.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
SEVERE WEATHER WARNINGS OR UPDATES.

DAVIS
Special weather statement, Jun 11, 6:44 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
644 PM CDT SAT JUN 11 2005

WIZ046-047-051-052-056>060-062>072-120015-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
644 PM CDT SAT JUN 11 2005

...SEVERE THUNDERSTORM WATCH FOR SOUTH CENTRAL WISCONSIN
AND DODGE...JEFFERSON...WALWORTH AND ROCK COUNTIES IN SOUTHEAST
WISCONSIN WILL BE ALLOWED TO EXPIRTE AT 7 PM...

...SEVERE THUNDERSTORM WATCH UNTIL 11 PM FOR THE REMAINDER OF
SOUTHEAST WISCONSIN...

A THUNDERSTORM WAS MOVING NORTHEAST THROUGH WESTERN ROCK COUNTY AND
WILL CONTINUE TO PRODUCE TORRENTIAL RAINFALL. QUICK RAINFALL AMOUNTS
OF 1 INCH HAVE BEEN REPORTED IN BRODHEAD. THIS STORM IS MOVING TO THE
NORTHEAST AT 20 MPH AND WILL IMPACT THE CITIES OF EVANSVILLE
EDGERTON...COOKSVILLE AND ALBION THROUGH 730 PM.

ANOTHER THUNDERSTORM WAS MOVING INTO FAR SOUTHWEST LAFAYETTE COUNTY.
NO SEVERE WEATHER IS EXPECTED WITH EITHER OF THESE STORMS.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
SEVERE WEATHER WARNINGS OR UPDATES.

DAVIS
Special weather statement, Jun 11, 6:55 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
655 PM CDT SAT JUN 11 2005

WIZ046-047-051-052-056>060-062>072-120015-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
655 PM CDT SAT JUN 11 2005

...THE TWO SEVERE THUNDERSTORM WATCHES...459 AND 461...FOR SOUTH
CENTRAL AND SOUTHEAST WISCONSIN WILL NO LONGER BE IN EFFECT AFTER 7
PM...

THE THREAT FOR SEVERE WEATHER HAS DIMINISHED ACROSS ALL OF SOUTH
CENTRAL AND SOUTHEAST WISCONSIN. THEREFORE...ALL WATCHES WILL BE
EITHER ALLOWED TO EXPIRE OR CANCELLED AT 7 PM.

MORE THUNDERSTORMS ARE POSSIBLE OVERNIGHT...HOWEVER...THE THREAT
FOR SEVERE WEATHER IS UNLIKELY.

DAVIS

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.